BROWSE

Related Scientist

Haowu, Wang's photo.

Haowu, Wang
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Siegel modular forms of degree two and level five

Cited 0 time in webofscience Cited 0 time in scopus
164 Viewed 0 Downloaded
Title
Siegel modular forms of degree two and level five
Author(s)
Haowu Wang; Williams, Brandon
Publication Date
2023-03
Journal
RAMANUJAN JOURNAL, v.60, no.3, pp.597 - 613
Publisher
SPRINGER
Abstract
We construct a ring of meromorphic Siegel modular forms of degree 2 and level 5, with singularities supported on an arrangement of Humbert surfaces, which is generated by four singular theta lifts of weights 1, 1, 2, 2 and their Jacobian. We use this to prove that the ring of holomorphic Siegel modular forms of degree 2 and level Gamma(0)(5) is minimally generated by eighteen modular forms of weights 2, 4, 4, 4, 4, 4, 6, 6, 6, 6, 10, 11, 11, 11, 13, 13, 13, 15.
URI
https://pr.ibs.re.kr/handle/8788114/13134
DOI
10.1007/s11139-022-00614-z
ISSN
1382-4090
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse